Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14244
Title: Input-to-state stabilization for nonlinear dual-rate sampled-data systems via approximate discrete-time model
Authors: Liu, X
Marquez, HJ
Lin, Y 
Keywords: Discrete-time
Dual-rate
Input-to-state stability
Nonlinear
Sampled-data
Issue Date: 2008
Publisher: Pergamon Press
Source: Automatica, 2008, v. 44, no. 12, p. 3157-3161 How to cite?
Journal: Automatica 
Abstract: The problem of state feedback stabilization of nonlinear sampled-data systems is considered under the "low measurement rate" constraint. A dual-rate control scheme is proposed that utilizes a numerical integration scheme to approximately predict the current state. Given an approximate discrete-time model of a sampled nonlinear plant and given a family of controllers that stabilizes the plant model in input-to-state sense, we show that under some standard assumptions the closed loop dual-rate sampled data system is input-to-state stable in the semiglobal practical sense.
URI: http://hdl.handle.net/10397/14244
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2008.05.016
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Last Week
0
Last month
2
Citations as of Sep 25, 2017

WEB OF SCIENCETM
Citations

22
Last Week
0
Last month
1
Citations as of Sep 22, 2017

Page view(s)

33
Last Week
2
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.